# SDR FDEA201410283414

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 23,248 hours, 12,880 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327060401400
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 242CH HAD DAMAGE TO SCREW HOLE & EDGE DAMAGE AT PREVIOUS REPAIR.  FABRICATED NEW FLOOR PANEL 242CH ON T14 1100485 IAW SRM 53-10-20.  FLOOR PANEL 242CH INSTALLED ON N000016.  MAJOR REPAIR.
